# SDR USAA2010120292762

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-211
- Aircraft serial: 3881
- Aircraft time: 6,890 hours, 1,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 413 - SFO - EEL - SEAT 4C LED EMERGENCY LIGHT LENS BROKEN.  MAINTENANCE REPLACED 4C LED EMERGENCY LIGHT.
